Alert archive / Tennessee / Flash Flood Warnings in 2009

Flash Flood Warning 231, NWS Memphis, TN

December 8, 20098 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Dec 8, 2009, 2:34 PM CST for 8 counties in Tennessee. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 8, 2009, 2:34 PM CST (20:34 UTC)
Expired
Dec 8, 2009, 6:30 PM CST
In force
4 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, TN, Chester County, TN, Decatur County, TN, Hardeman County, TN, Hardin County, TN, Henderson County, TN, Madison County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 131 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 8, 4:14 PM CSTFLASH FLOODBolivar, TNVERY HIGH WATER ON HWY 18N NEAR THE HATCHIE RIVER...AND HWY 125S NEAR HANNIS RD. BOTH OF THESE LOCATIONS ARE QUICKLY BECOMING IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 98 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 435 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
414 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
435 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 082036
FFWMEG
TNC017-023-039-069-071-077-109-113-090030-
/O.NEW.KMEG.FF.W.0231.091208T2036Z-091209T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
234 PM CST TUE DEC 8 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DECATUR COUNTY IN TENNESSEE...
  CARROLL COUNTY IN NORTHWEST TENNESSEE...
  CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MADISON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 630 PM CST

* AT 234 PM CST...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
  HENDERSON...HUNTINGDON...JACKSON...LEXINGTON...MCKENZIE...CHICKASAW
  STATE PARK...CHICKASAW STATE FOREST...NATCHEZ TRACE STATE FOREST...
  NATCHEZ TRACE STATE PARK AND T O FULLER STATE PARK.

  THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
  PINE LAKE.

THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BIBLE HILL ROAD AT SHIPMAN CREEK...BIBLE HILL ROAD IN
PARSONS...BOHANNON LD ROAD AT RICKETTS CREEK...CONCORD ROAD AT LESTER
CREEK...FAIRGROUND ROAD...HAYNES ROAD AT HOG CREEK...HOG CREEK ROAD
AT MILLS BRANCH...LARGE ROAD AT RUSSIAN CREEK...LARGO ROAD 4...
NORTHWOOD STREET IN PARSONS...OAK PARK ROAD AT CHEROKEE HEIGHTS
ROAD...OLD LEXINGTON ROAD AT BEAR CREEK AND W O BAKER ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

.TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.

&&

LAT...LON 3544 8804 3543 8799 3501 8920 3539 8919
      3543 8908 3569 8907 3568 8902 3580 8891
      3580 8870 3606 8869 3607 8865 3612 8865
      3612 8853 3615 8853 3615 8821 3586 8821
      3586 8804 3582 8800 3561 8802 3549 8797

$$

BORGHOFF
1 follow-up statement
000 
WGUS74 KMEG 082242
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
442 PM CST TUE DEC 8 2009

TNC017-023-039-069-071-077-109-113-090030-
/O.CON.KMEG.FF.W.0231.000000T0000Z-091209T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR TN-CARROLL TN-HENDERSON TN-MADISON TN-CHESTER TN-HARDEMAN TN-
HARDIN TN-MCNAIRY TN-
442 PM CST TUE DEC 8 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
NORTHERN MCNAIRY...NORTHWESTERN HARDIN...HARDEMAN...CHESTER...
MADISON...HENDERSON...CARROLL AND DECATUR COUNTIES...

AT 442 PM CST...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAINFALL HAS
OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
HENDERSON...HUNTINGDON...JACKSON...LEXINGTON...MCKENZIE...CHICKASAW
STATE PARK...CHICKASAW STATE FOREST...NATCHEZ TRACE STATE FOREST...
NATCHEZ TRACE STATE PARK AND T O FULLER STATE PARK.

THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BIBLE HILL ROAD AT SHIPMAN CREEK...BIBLE HILL ROAD IN
PARSONS...BOHANNON LD ROAD AT RICKETTS CREEK...CONCORD ROAD AT LESTER
CREEK...FAIRGROUND ROAD...HAYNES ROAD AT HOG CREEK...HOG CREEK ROAD
AT MILLS BRANCH...LARGE ROAD AT RUSSIAN CREEK...LARGO ROAD 4...
NORTHWOOD STREET IN PARSONS...OAK PARK ROAD AT CHEROKEE HEIGHTS
ROAD...OLD LEXINGTON ROAD AT BEAR CREEK AND W O BAKER ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3544 8804 3543 8799 3501 8920 3539 8919
      3543 8908 3569 8907 3568 8902 3580 8891
      3580 8870 3606 8869 3607 8865 3612 8865
      3612 8853 3615 8853 3615 8821 3586 8821
      3586 8804 3582 8800 3561 8802 3549 8797

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Dec 8, 10:54 AM CST, 3 hours 40 minutes earlier.

Area forecast discussion, Dec 8, 10:54 AM CST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1054 AM CST TUE DEC 8 2009

.DISCUSSION...

A WARM FRONT ALONG THE GULF COAST WILL PUSH NORTHWARD THIS
AFTERNOON BUT WILL REMAIN SOUTH OF OUR CWA. PLENTY OF OVERRUNNING
OR ISENTROPIC LIFT NORTH OF THE FRONT WILL SUPPORT LARGE AREAS OF
RAIN WITH EMBEDDED THUNDER POSSIBLE. THE MORE FLOOD SENSATIVE
AREAS WILL NEED TO BE WATCHED FOR POSSIBLE FLASH FLOODING. FARTHER
TO THE SOUTH...THERE IS A GREATER CHANCE OF SURFACE BASED
CONVECTION TO SUPPORT SEVERE WEATHER. IN NORTH MISSISSIPPI...THE
GREATEST SEVERE THREAT WILL BE LARGE HAIL.

A DEEP SURFACE LOW WILL MOVE INTO THE SOUTHERN PLAINS LATER THIS
AFTERNOON AND TO THE MID MISSISSIPPI VALLEY TONIGHT. THIS WILL
DRAG A COLD FRONT THROUGH THE CWA THIS EVENING AND END THE CHANCE
OF THUNDERSTORMS AND ANY HEAVY RAIN THREAT BEFORE MIDNIGHT. STRONG
WEST WINDS WILL OCCUR LATE TONIGHT AND WEDNESDAY MORNING AS THE
LOW TRACKS TOWARD THE GREAT LAKES.

WILL CONTINUE TO MONITOR FOR ISOLATED FLOODING AND THE POTENTIAL
FOR STRONG THUNDERSTORMS THROUGH THE REST OF TODAY.

SWC

&&

.PREV DISCUSSION... /ISSUED 522 AM CST TUE DEC 8 2009/

DISCUSSION...SURFACE ANALYSIS THIS MORNING PLACES A QUASI-
STATIONARY BOUNDARY ALONG THE GULF COAST WHILE A STRONG AREA OF
LOW PRESSURE WAS LOCATED ACROSS THE ROCKIES. ACROSS THE MID
SOUTH...RAIN WAS INCREASING IN COVERAGE ACROSS THE LOWER
MISSISSIPPI VALLEY WITH TEMPERATURES AS OF 4 AM CST IN THE UPPER
30S NEAR THE MO/KY STATE LINE AND LOWER TO MIDDLE 40S SOUTH.
SEVERAL CONCERNS IN THIS FORECAST PACKAGE INCLUDE SEVERE THUNDERSTORM
AND HEAVY RAINFALL POTENTIAL TODAY...WIND ADVISORY POTENTIAL
TONIGHT AND WEDNESDAY...AND WINTER WEATHER POTENTIAL FRIDAY NIGHT
INTO SATURDAY.

SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)...QUASI-STATIONARY
BOUNDARY LOCATED ALONG THE GULF COAST THIS MORNING WILL BEGIN TO
LIFT NORTH AS A WARM FRONT AS A DEEPENING AREA OF LOW PRESSURE OF
THE ROCKIES BEGINS TO MOVE INTO KANSAS TODAY AND INTO MISSOURI BY
TONIGHT. THIS WILL BRING A TRAILING COLD FRONT THROUGH THE MID SOUTH
TONIGHT. SEVERAL PERIODS OF RAIN SHOWERS ARE EXPECTED WITH
ISOLATED TO SCATTERED THUNDERSTORMS MAINLY SOUTH OF I-40 THIS
AFTERNOON INTO TONIGHT.

DESPITE FAVORABLE DIRECTIONAL SHEAR...SURFACE BASED INSTABILITY
REMAINS A BIG QUESTION MARK AT THIS POINT FOR SEVERE THUNDERSTORM
DEVELOPMENT. AFTER ANALYSIS OF SHORT TERM MODEL SOUNDINGS...THINK
00Z WRF SOLUTION IS HANDLING OVERALL INSTABILITY BETTER THAN GFS
AS ANY INSTABILITY IS EXPECTED TO REMAIN ELEVATED WITH LITTLE TO
NO SURFACE BASED INSTABILITY. AT THIS POINT...ANTICIPATING A LINE
OF SHOWERS/THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON AND
SPREAD ACROSS THE MID SOUTH THROUGH THE EVENING HOURS. DESPITE
STRONG WINDS ALOFT...MODEL SOUNDINGS INDICATE A LOW LEVEL
INVERSION PRESENT THROUGH TONIGHT WHICH SHOULD HELP TO KEEP
STRONGER WINDS MIXING DOWN TO THE SURFACE. AS A RESULT...WILL
MENTION THE POTENTIAL FOR A STRONG THUNDERSTORM OR TWO WITH GUSTS
TO 50 MPH IN THE HAZARDOUS WEATHER OUTLOOK. RAIN IS EXPECTED TO
COME TO AN END ACROSS THE MID SOUTH OVERNIGHT. ALSO DECIDED NOT TO
ISSUE A FLASH FLOOD WATCH AS SOMEWHAT FAVORABLE PRECIPITABLE WATER
VALUES LATER TODAY ARE EXPECTED TO BE SHORT IN DURATION WITH THE
FAST MOVING CONVECTION.

A STRONG PRESSURE GRADIENT ASSOCIATED WITH THE LOW MAY NECESSITATE
THE NEED FOR A WIND ADVISORY TONIGHT INTO WEDNESDAY ACROSS THE
FORECAST AREA AS 925 MB WINDS AROUND 40 KTS MAY TRY TO MIX DOWN
TOWARDS THE SURFACE. WILL MENTION WIND ADVISORY POTENTIAL IN HWO
FOR TONIGHT/WEDNESDAY AND LET DAY SHIFT FURTHER ANALYZE WIND
POTENTIAL AS 12Z MODEL DATA ARRIVES.

COLDER TEMPERATURES ARE EXPECTED WEDNESDAY AND THURSDAY AS A COLD
ARCTIC AIRMASS SETTLES INTO THE MISSISSIPPI VALLEY. TEMPERATURES
WEDNESDAY NIGHT AND THURSDAY NIGHT WILL FALL BACK INTO THE 20S AT
MOST LOCATIONS.

LONG TERM...(FRIDAY THROUGH MONDAY)...00Z GFS/ECMWF LONG RANGE
MODELS INDICATE SURFACE HIGH PRESSURE WILL MOVE EAST THURSDAY
NIGHT INTO FRIDAY AS AN AREA OF LOW PRESSURE MOVES ALONG THE GULF
COAST. OVERRUNNING PRECIPITATION IS EXPECTED TO DEVELOP ACROSS THE
MID SOUTH FRIDAY AFTERNOON AND REMAIN AS RAIN DURING THE DAY. AS
TEMPERATURES DROP FRIDAY NIGHT INTO SATURDAY MORNING...MODEL
SOUNDINGS INDICATE PRECIPITATION TYPE ISSUES WILL BECOME A
CONCERN ACROSS THE NORTHERN THIRD OF THE FORECAST AREA. ALTHOUGH
ITS STILL TOO EARLY TO ASSESS EXACT WINTER PRECIPITATION
TYPE...FIRST INDICATION IS THAT FREEZING RAIN WILL BE THE MOST
LIKELY TO OCCUR DUE TO A SIGNIFICANT WARM LAYER PRESENT. WILL
MENTION WINTER WEATHER POTENTIAL IN HAZARDOUS WEATHER OUTLOOK.
LATER SHIFTS WILL FURTHER REFINE FORECAST AND ADJUST AS NEEDED AS
THIS POTENTIAL WINTER WEATHER EVENT DRAWS CLOSER. BEYOND
SATURDAY...LONG RANGE MODELS DIFFER SIGNIFICANTLY IN TIMING WITH
ANOTHER COLD FRONT MOVING THROUGH THE REGION EARLY NEXT WEEK AND
KEPT LOW END POPS GOING IN THE LATTER HALF OF THE LONG RANGE
FORECAST.

CJC

&&

.AVIATION...
12Z TAFS

WIDESPREAD SHOWERS AND IFR TO PREVAIL ACROSS THE MIDSOUTH FOR
MUCH OF TODAY. AN ELEVATED UNSTABLE LAYER WILL OVERRIDES STABLE
AIR IN THE LOWEST 3 KFT...PRODUCING ISOLATED THUNDERSTORMS OVER
NORTH MS. COVERAGE SHOULD SUFFICIENTLY LIMITED FOR A CB MENTION AT
KMEM. KTUP WILL LIKELY SEE AN ELEVATED LINE OF THUNDERSTORMS MOVE
THROUGH IN THE 00Z TO 02Z TIME FRAME.

KMEM LIKELY TO EXPERIENCE CROSSWIND GUSTS TO 30KTS ACROSS THE N/S
RUNWAYS FOR THE LATE EVENING AND OVERNIGHT PUSHES...AS A POWERFUL
UPPER LEVEL STORM SYSTEM PASSES JUST OFF TO THE NORTH...INTO THE
UPPER MIDWEST.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  59  43  46  23 / 100  80  10  10
MKL  55  40  45  22 / 100  80  10  10
JBR  52  35  40  21 / 100  60  10  10
TUP  62  49  53  27 / 100  90  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Dec 8, 5:33 AM CST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
533 AM CST TUE DEC 8 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
533 AM CST TUE DEC 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A STRONG THUNDERSTORM OR TWO PRODUCING WIND GUSTS TO 50 MPH AND
LOCALIZED FLOODING ARE POSSIBLE ACROSS NORTH MISSISSIPPI THIS
AFTERNOON INTO TONIGHT AS A STRONG COLD FRONT MOVES THROUGH THE
MID SOUTH. A WIND ADVISORY MAY BE NEEDED TONIGHT AS SOUTHWEST
WINDS INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WIND ADVISORY MAY BE NEEDED ACROSS THE MID SOUTH WEDNESDAY
MORNING AS WEST WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE
POSSIBLE. WINTER PRECIPITATION IS ALSO POSSIBLE FRIDAY NIGHT INTO
SATURDAY MORNING FOR AREAS ALONG AND NORTH OF A LINE FROM
HUNTINGDON TENNESSEE TO JONESBORO ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 9:12 AM CSTAreal Flood AdvisoryMEGFayette, Hardeman, Shelby3 hr
Dec 8, 11:00 AM CSTAreal Flood AdvisoryMEGCarroll, Chester, Decatur, Gibson, Henderson, Madison2 hr
Dec 8, 1:48 PM CSTAreal Flood AdvisoryMEGFayette, Shelby3 hr
Dec 8, 2:30 PM CSTFlash Flood WarningMEGFayette, Shelby3 hr
Dec 8, 3:31 PM CSTFlash Flood WatchMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more8 hr
Dec 8, 4:05 PM CSTFlash Flood WarningMEGFayette, Haywood, Shelby, Tipton115 min

Nearby

Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.